| Model Number |
6947M62 |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); Over-Sensing (1438); Under-Sensing (1661); Low impedance (2285)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/29/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Continuation of d10: 5076-52 lead implanted: (b)(6) 2015, ddmc3d4 icd implanted: (b)(6) 2024.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the right atrial (ra) lead exhibited undersensing and oversensing.It was also reported that the right ven tricular (rv) lead triggered a lead noise warning, showing 24 short v-v intervals, exhibited oversensing, exhibited undersensing, and triggered a tip to coil out of range (oor) low pacing impedance warning.Both leads remain in use.No patient complications have been reported as a result of this event.